MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VersaCare Med Surg Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION VersaCare Med Surg Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P3200C
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that versacare frame had brakes not holding while in brake position.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in dec 10, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual, perform annual preventive maintenance procedures to make sure all versacare bed components are functioning as originally designed.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Examine the brakes to see whether the bed moves when the brakes are set.Replace as necessary.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.

Brand Name
VersaCare Med Surg Bed
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50713667
Report Number1824206-2026-02169
Device Sequence Number21492833
Product Code FNL
UDI-Device Identifier00887761000872
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3200C
Device Catalogue NumberP3200C000084
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown